Question: Question from Nael

I bought a Cetaphil face wash that is for acne. I’ve been using it for 2 weeks and my acne has gotten even worse and my skin is really irritated. Is this supposed to happen. Should I keep using it? Is it supposed to get worse before it gets better. Help

Answer

I’m really sorry to hear you’re having this problem, Nael. Unfortunately, Cetaphil cleanser is not an Acne specific product. Also, you need to remember that Acne is not simply just a skin condition. It has internal triggers that then show up as Acne on the face or body. So simply using a cleanser or a topical product is not just going to take your Acne away. My suggestion is that you have the problem properly investigated so as to target the trigger of your Acne, rather than just simply trying to deal with the symptoms. Are you close to one of ourHealth Renewal Branches so that one of our doctors can help you? You can find us on www.healthrenewal.co.za

Share on facebook
Facebook
Share on twitter
Twitter
Share on linkedin
LinkedIn
Share on pinterest
Pinterest
Share on whatsapp
WhatsApp
RELATED QUESTIONS

Teenage skin

My name is Estelle and I am a 15year old teen. I'm really struggling with my facial skin,my face is…

Acne in my 40s

I have always struggled with oily and breakout skin since primary school but it has calmed down from my teens…

Question from Nickay Heyman

Hi there Doc I am a 28 year old Lady and I have a problem with dark spots left from…

Subscribe to our newsletter